# SDR 97ZZZX1315

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61FL
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Mlg Door
- Part time: 1,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, A CRACK WAS FOUND IN THE BOTTOM SKIN OF THE LEFT WING.  THE CRACK WAS .75 INCH LONG AND STARTED AT THE FRONT CORNER OF THE LEFT MAIN GEAR DOOR.  THE CRACK WAS LOCATED .1250 INCH AFT OF THE S.B. REINFORCEMENT KIT.  THE CRACK RAN PARALLEL TO THE SPAR REINFORCEMENT PATCH.
